Cohomologie de Bismut-Nualart-Pardoux et cohomologie de Hochschild entière
Séminaire de probabilités de Strasbourg, Tome 30 (1996), pp. 68-99.
@article{SPS_1996__30__68_0,
     author = {L\'eandre, R\'emi},
     title = {Cohomologie de {Bismut-Nualart-Pardoux} et cohomologie de {Hochschild} enti\`ere},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {68--99},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {30},
     year = {1996},
     zbl = {0870.58011},
     mrnumber = {1459477},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1996__30__68_0/}
}
TY  - JOUR
AU  - Léandre, Rémi
TI  - Cohomologie de Bismut-Nualart-Pardoux et cohomologie de Hochschild entière
JO  - Séminaire de probabilités de Strasbourg
PY  - 1996
DA  - 1996///
SP  - 68
EP  - 99
VL  - 30
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1996__30__68_0/
UR  - https://zbmath.org/?q=an%3A0870.58011
UR  - https://www.ams.org/mathscinet-getitem?mr=1459477
LA  - fr
ID  - SPS_1996__30__68_0
ER  - 
Léandre, Rémi. Cohomologie de Bismut-Nualart-Pardoux et cohomologie de Hochschild entière. Séminaire de probabilités de Strasbourg, Tome 30 (1996), pp. 68-99. http://www.numdam.org/item/SPS_1996__30__68_0/

[Ar.M] Airault H., Malliavin P. : Quasi sure analysis. Publication Université Paris VI.

[Ar.Mi] Arai A., Mitoma I. : De Rham-Hodge-Kodaira decomposition in infinite dimension. Math. Ann. 291 (1991), 51-73. | MR 1125007 | Zbl 0762.58004

[At] Atiyah M. : Circular symmetry and stationary phase approximation. pp. 43-59. Colloque en l'honneur de L.Schwartz. Astérisque 131 (1985). | MR 816738 | Zbl 0578.58039

[B.L] Ben Arous G., Léandre : Décroissance exponentielle du noyau de la chaleur sur la diagonale (II) : P.T.R.F. 90 (1991), 377-402. | MR 1133372 | Zbl 0734.60027

[B.V] Berline N., Vergne M. : Zéros d'un champ de vecteurs et classes caractéristiques équivariantes. Duke Math. Jour. 50 (1983), 539-548. | MR 705039 | Zbl 0515.58007

[Bi1] Bismut J.M. : Large deviations and the Malliavin Calculus. Progress in Math. 45. Birkhaüser. (1984). | MR 755001 | Zbl 0537.35003

[Bi2] Bismut J.M. : Index theorem and equivariant cohomology on the loop space. C.M.P. 98 (1985), 213-237. | MR 786574 | Zbl 0591.58027

[Bi3] Bismut J.M. : Localisation formulas, superconnections and the index theorem for families. C.M.P. 103 (1986), 127-166. | MR 826861 | Zbl 0602.58042

[Ch] Chen K.T. : Iterated path integrals of differential forms and loop space homology. Ann. Math. 97 (1983), 213-237. | MR 380859 | Zbl 0227.58003

[Co] Connes A. : Entire cyclic cohomology of Banach algebras and characters of Θ-summable Fredholm modules. K-theory 1 (1988), 519-548. | MR 953915 | Zbl 0657.46049

[Dr.R] Driver B., Röckner M. : Construction of diffusion on path and loop spaces of compact riemannian manifold. C.R.A.S. 315. Série I. (1992),603 -608. | MR 1181300 | Zbl 0771.58047

[El1] Elworthy K.D. : Stochastic differential equations on manifolds. L.M.S. Lectures Notes Serie 20. Cambridge University Press (1982). | MR 675100 | Zbl 0514.58001

[El2] Elworthy K.D. : Geometric Aspects of diffusions on manifolds. pp 277-427. In Ecole d'été de Saint-Flour 1987. P.L. Hennequin édit. Lecture Notes in Math. 1362. Springer (1989). | MR 983375 | Zbl 0658.58040

[E.L] Emery M., Léandre R. : Sur une formule de Bismut. pp 448-452. Séminaire de Probabilités XXIV. Lecture Notes in Maths. 1426. Springer (1990). | Numdam | MR 1071560 | Zbl 0702.58081

[F.M] Fang S., Malliavin P. : Stochastic Calculus on Riemannian manifold. Preprint.

[Ge1] Getzler E. : Dirichlet form on a loop space. Bull. Sciences. Math. 2. 113 (1989), 157-174. | MR 1002216 | Zbl 0683.31002

[Ge2] Getzler E. : Cyclic homology and the path integral of the Dirac operator. Preprint.

[G.J.P] Getzler E., Jones J.D.S. Petrack S. : Differential forms on a loop space and the cyclic bar complex. Topology 30 (1991), 339-373. | MR 1113683 | Zbl 0729.58004

[Gi] Gilkey P.B. : Invariance theory, the heat-equation and the Atiyah-Singer theorem. Math. Lect. Series. 11. Publish and Perish. | MR 783634 | Zbl 0565.58035

[Gr] Gross L. : Potential theory on Hilbert space. J.F.A. 1 (1967), 123-181. | MR 227747 | Zbl 0165.16403

[H.K] Hoegh-Krohn R. : Relativistic quantum statistical mechanics in 2 dimensional space time. C.M.P. 38 (1974), 195-224. | MR 366313

[I.W1] Ikeda N., Watanabe S. : Stochastic differential equations and diffusion processes. North-Holland (1981). | MR 637061 | Zbl 0495.60005

[J.L1] Jones J., Léandre R. : Lp Chen forms over loop spaces. pp 104-162. In Stochastic Analysis. M.Barlow. N.Bingham edit. Cambridge University Press (1991). | MR 1166409 | Zbl 0756.58003

[J.L2] Jones J., Léandre R. : A stochastic approach to the Dirac operator over the free loop space. In preparation.

[J.P] Jones J., Petrack S. : The fixed point theorem in equivariant cohomology. Preprint.

[K1] Kusuoka S. : De Rham cohomology of Wiener-Riemannian manifolds. Preprint. | MR 1159292

[K2] Kusuoka S. : More recent theory of Malliavin Calculus. Sugaku.5.2. (1992), 155-173. | MR 1207203 | Zbl 0796.60059

[L1] Léandre R. : Applications quantitatives et qualitatives du calcul de Malliavin. pp 109-133. Proc. Col. Franco-Japonais. M. Métivier. S. Watanabe édit. Lectures Note Math. 1322. Springer. (1988). English translation. pp 173-197. Geometry of Random motion. R. Durrett. M. Pinsky edit. Contemporary Math. 73. (1988). | MR 962867 | Zbl 0666.60014

[L2] Léandre R. : Integration by parts formulas and rotationally invariant Sobolev Calculus on free loop spaces. In infinite dimensional problems in physics. XXVIII winter school of theoretical physics. Gielerak R. Borowiec A. edit. Journal of Geometry and Physics. 11 (1993), 517-528. | MR 1230447 | Zbl 0786.60074

[L3] Léandre R. : Invariant Sobolev Calculus on the free loop space. Preprint. | MR 1440476

[L4] Léandre R. : Loop space of a developable orbifold. To be published in the proceedings of the symposium over the brownian sheet. E.Merzbach. J.P.Fouque edts. | Zbl 0865.55005

[L5] Léandre R. : Brownian motion over a Kähler manifold and elliptic genera of level N. To be published in Stochastic analysis and Applications in Physics. L.Streit edt. | MR 1337966

[L.R ]Léandre R., Roan S.S. : A stochastic approach to the Euler-Poincaré number of the loop space of a developable orbifold. To be published In Journal of Geometry and Physics. | MR 1325163 | Zbl 0822.60057

[Nu] Nualart D. : Non causal stochastic integral and calculus. p80-129. In stochastic Analysis. A. Korezlioglu. S. Ustunel edits. Lectures Notes. Math 1316. (1988). | Zbl 0644.60043

[N.P] Nualart D., Pardoux.E. : Stochastics calculus with anticipating integrands. Pro. The. Rela. Fields. 78 (1988), 535-581. | MR 950346 | Zbl 0629.60061

[Ra] Ramer R. : On the de Rham complex of finite codimensional forms on infinite dimensional manifolds. Thesis. Warwick University. 1974.

[Sh] Shigekawa I. : De Rham-Hodge-Kodaira's decomposition on an abstract Wiener space. J. Math. Kyoto. Uni. 26 (1986), 191-202. | MR 849215 | Zbl 0611.58006

[Sm] Smolyanov O.G. : De Rham currents and Stoke's formula in a Hilbert space. Soviet Math. Dok. 33. 3 (1986), 140-144. | MR 834693 | Zbl 0608.58004

[Sm.W] Smolyanov O.G., V.Weizsäcker H. : Differentiable families of measures. Jour. Funct.Ana.118.2. (1993),454-474. | MR 1250270 | Zbl 0795.46015

[T] Taubes C. : S1 actions and elliptic genera. C.M.P. 122 (1989), 455-526. | MR 998662 | Zbl 0683.58043

[Ug] Uglanov Y. : Surface integrals and differential equations on an infinite dimensional space. Sov. Math. Dok. 20.4. (1979), 917-920. | Zbl 0429.35070

[Wa] Watanabe S. : Stochastic analysis and its application. Sugaku.5.1 (1992),51-71. | MR 1161472 | Zbl 0796.60058